Commentarii Mathematici Helvetici


Full-Text PDF (305 KB) | Table of Contents | CMH summary
Volume 77, Issue 2, 2002, pp. 297–325
DOI: 10.1007/s00014-002-8341-3

A new holomorphic invariant and uniqueness of Kähler-Ricci solitons

Gang Tian[1] and X. ZHU[2]

(1) Department of Mathematics, Princeton University, Fine Hall, Washington Road, NJ 08544-1000, PRINCETON, UNITED STATES
(2) THE INSTITUTE OF MATHEMATICAL SCIENCES, THE CHINESE UNIVERSITY OF HONG KONG, UNIT 601, 6/F, ACADEMIC BUILDING NO.1, SHATIN, HONG KONG, CHINA

No abstract available for this article.

No keywords available for this article.

Tian G, ZHU X. A new holomorphic invariant and uniqueness of Kähler-Ricci solitons. Comment. Math. Helv. 77 (2002), 297-325. doi: 10.1007/s00014-002-8341-3